Thanks for your query at DoctorSpring.com
I understand your concern.
It's not practically possible to inject a medicine this fast for you. You just walked by and there was hardly any time for an injection to be given. More-so, it's all the more difficult to do so without feeling of pinch or pain.
You can be assured that no injection has been given.
If at all the medicine had to be given to in a manner that you would not know, then we generally advise the medicine to be mixed in the food. Some medicines are tasteless and odorless and can be mixed in the food.
Hope this helps,
In case, if you have any further query, do let me know.
Dr. Srikanth Reddy
Patient replied :
Thank you !. Its been 19 days since I visited them and I am facing number of problems.
1. I am unable to think properly and especially any deep thoughts are felt like being blocked.
2. My memory has been affected .
3. My emotional response and feelings has decreased.
4. My sex drive has come down.
Right now I am confused as to whether these are the affects of Proxilin (in case they have injected) or am I suffering from a major disease like Schizophrenia?.
The thing is it has been 19 days and even if they had injected me the effects of that drug should have come down by now?.
You have rightly said that the effects of drugs should have come down by now. Moreover, the symptoms that you have listed along with a frequent suspicion about others suggest that there could be a possibility of schizophrenia. It's difficult to negate the thought though. You need to see a psychiatrist and undergo a detailed mental state examination. In case, if he also feels that it is schizophrenia, then do consider taking medicines for the same. Your problems will get settled.
Dr. Srikanth Reddy MD
Patient replied :
Yes thank you for your very crisp and conscise answer.
Actually just had a few more doubts(Dont want to confuse you)....Ive had diarrhea like symptons since the past 1-2 days and I had read somewhere that this is due to Antipsychotic withdrawal so it is kind of reinforcing my view that I had been injected.
I assume that this is again my delusion correct?.
The second thing I wanted to know is that: Is Psychotherapy absolutely needed -- The reason is that I have planned on doing Buddhist Meditation called Vippasana which helps reduce stress and anxiety. Can I do this meditation for sometime to check if the delusions go away or do you think that Therapy is absolutely needed?. I do not want to go the Medication route since I had taken them for a false diagnose of Depression 2 years back and it made me worse off.
Thanks and Best Regards,
It seems to be a delusion.
Meditation generally doesnt help in clearing delusion as delusion are not due to stress. Medicines are a better option and effective as well. olanzapine is a safe and effective option to help you with your delusions and may not cause many side-effects as well.
You may consider this option.
Patient replied :
Today is day 21 since I last visited my parent's place and where I had this thought that I have been injected with Proxilin.
I am starting to feel better from today. I've heard that Proxilin's effects could last for 6 weeks. Would it be prudent for me to wait probably for a week more before I visit a doctor or do you think that this is my delusion and I should immediately visit one?.
Its good that you are feeling better. But it is advisable to meet your doctor immediately.You have some insight at present and that will be very useful for careful evaluation.